# SDR HNAA0500069

- Difficulty date: July 12, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 33,779 hours, 37,237 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Light
- Condition: False Indication
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DC BUSS CAUTION LIGHT ILLUMINATED AFTER TAKEOFF FOLLOWED BY ASSOCIATED CAUTION LIGHTS.  CREW CONFIRMED PRIMARY INVERTER HAS SLIGHT FISH SMELL.  LGA MAINTENANCE GOING TO REMOVE AND REPLACE INVERTER FOR PRECAUTION.  DUE TO PREVIOUS HISTORY AIRCRAFT WILL FERRY TO MDT FOR FURTHER MAINTENANCE ACTIONS.  INSPECTED DC CONTACTOR BOX AND OPS CHECKED ELECTRICAL SYSTEM, INSPECTED BOTH DC GENERATORS AND AC CONTACTOR BOXES.  NO DISCREPANCIES NOTED.
